MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF 90° MULTIPORT; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF 90° MULTIPORT; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF 90° MULTIPORT
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 15th december 2025, it was reported by a distributor via email that for an ar-9811, apollorf mp90, aspirating ablator, 90°, multi-port, the apollo probe metal surface separated.This was detected during use in an arthroscopic rct repair procedure on (b)(6) 2025.The procedure was completed successfully as a new probe was used.All fragments were removed from the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, including using the device to enlarge the surgical site or making contact with another instrument.Dfu-0242-eo revision 0 - apollorf probe f.Warnings 8.Do not contact metal objects while the rf probe is activated, as this may cause damage to the rf probe.12.Do not make contact with an arthroscope during activation of the rf probe as it may damage the rf probe and/or scope.E.Precautions 5.Do not use excessive force when inserting or removing the rf probe.Do not insert the rf probe into an obstructed passageway.Patient injury and or product damage may occur.6.Do not use an rf probe as a lever to enlarge the surgical site or gain access.

Brand Name
APOLLO RF 90° MULTIPORT
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23946297
Report Number1220246-2026-00025
Device Sequence Number21495021
Product Code GEI
UDI-Device Identifier00888867248243
UDI-Public(01)00888867248243(11)241101(17)291031(10)2309006
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF 90° MULTIPORT
Device Catalogue NumberAR-9811
Device Lot Number2309006
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown